Orthogonal fuzzy rule-based systems: selection of optimum rules

Lotfi, A. ORCID: 0000-0002-5139-6565 and Howarth, M., 2000. Orthogonal fuzzy rule-based systems: selection of optimum rules. Neural Computing & Applications, 9 (1), pp. 4-11.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Neural Computing & Applications
Creators: Lotfi, A. and Howarth, M.
Date: 2000
Volume: 9
Number: 1
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:46
Last Modified: 09 Jun 2017 13:10
URI: http://irep.ntu.ac.uk/id/eprint/2425

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year